Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/152780
Title: Non-polynomial spline approach in two-dimensional fractional sub-diffusion problems
Authors: Li, Xuhao
Wong, Patricia Jia Yiing
Keywords: Engineering::Electrical and electronic engineering
Issue Date: 2019
Source: Li, X. & Wong, P. J. Y. (2019). Non-polynomial spline approach in two-dimensional fractional sub-diffusion problems. Applied Mathematics and Computation, 357, 222-242. https://dx.doi.org/10.1016/j.amc.2019.03.045
Journal: Applied Mathematics and Computation
Abstract: In this paper, we propose a new numerical scheme for two-dimensional fractional sub-diffusion problems using non-polynomial spline. The solvability, stability and convergence of the proposed method are established using the well known discrete energy methodology. It is shown that the spatial convergence order is at least 4.5 which improves the best result achieved to date. We also carry out simulation to demonstrate the accuracy and efficiency of the proposed scheme and to compare with other methods.
URI: https://hdl.handle.net/10356/152780
ISSN: 0096-3003
DOI: 10.1016/j.amc.2019.03.045
Rights: © 2019 Elsevier Inc. All rights reserved.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:EEE Journal Articles

Page view(s)

46
Updated on Dec 5, 2021

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.